Abelian subvarieties of Drinfeld Jacobians and congruences modulo the characteristic

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We relate the existence of Frobenius morphisms into the Jacobians of Drinfeld modular curves to the existence of congruences between cusp forms.

Original languageEnglish (US)
Pages (from-to)139-157
Number of pages19
JournalMathematische Annalen
Volume337
Issue number1
DOIs
Publication statusPublished - Jan 1 2007

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this